# SDR SWIA201024126

- Difficulty date: April 25, 2010
- Submitted: May 2, 2010
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 24,729 hours, 34,656 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEFT PACK PRODUCED SMOKE ON THROTTLE BACK FOR DESCENT.  (FLT 5875)  ALL OPERATIONAL CHECKS WITH VARIOUS BLEED SOURCES AND SETTINGS NORMAL.
